# SDR 2019F00176

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974501
- Part serial: DL8
- Condition: Delaminated
- Location: Lt Wing
- Part time: 9,451 hours, 7,368 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATED LT INBOARD SPOILER.
